MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; Implantable lead

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; Implantable lead
Model Number 0672
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Chest Pain (1776); Cough (4457)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this right ventricular (rv) lead was seen in the emergency room and admitted due to sharp pain with cough on the left side and chest pain.Laboratory tests, imaging device and electrocardiogram were taken.Scheduled lead revision was to be determined.At this time, this rv lead remains in service.No additional adverse patient effects were reported.

Brand Name
RELIANCE 4-FRONT
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50884378
Report Number2124215-2026-50910
Device Sequence Number10754583
Product Code NVY
UDI-Device Identifier00802526592829
UDI-Public(01)00802526592829(17)280603
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0672
Device Catalogue Number0672
Device Lot Number327644
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/24/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age55 YR
Patient SexUnknown